# SDR NSVA2011292

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 204
- Aircraft time: 7,656 hours, 7,390 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B LEADING EDGE INBOARD AND OUTBOARD CLOSING RIBS CRACKED AT TOP AND BOTTOM.
